TU Darmstadt / ULB / TUbiblio

Convergence of continued operations

Laugwitz, Detlef ; Schönefuss, L. (1999):
Convergence of continued operations.
339, In: Grazer Mathematische Berichte, pp. S. 243-250. [Article]

Item Type: Article
Erschienen: 1999
Creators: Laugwitz, Detlef ; Schönefuss, L.
Title: Convergence of continued operations
Language: English
Journal or Publication Title: Grazer Mathematische Berichte
Volume: 339
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
License: [undefiniert]
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details